# SDR CA960711003

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: 214112604
- Condition: Loose
- Location: Rear Heat Shield
- Component: 214313903
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE TEARDOWN FOR TIME EXPIRED COMPONENT REPLACEMENT TWO REAR HEAT SHIELD BOLTS WERE FOUND LOOSE. ONE BOLT HAD THE LOCK WIRE BROKEN AND HAD BACKED HALF WAY OUT CONTACTING THE 4TH STAGE TURBINE ROTOR CAUSING MINOR DAMAGE. THIS IS THE SECOND INCIDENT OF THIS PROBLEM AND HAS THE POTENTIAL OF CAUSING ENGINE FAILURE.
